Alert archive / Nebraska / Red Flag Warnings in 2006

Red Flag Warning 1, NWS North Platte, NE

April 12, 200626 counties in Nebraska

NWS North Platte, NE issued this red flag warning at Apr 12, 2006, 2:50 PM MDT for 26 counties in Nebraska. It took effect at Apr 13, 2006, 4:27 AM MDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 12, 2006, 2:50 PM MDT (20:50 UTC)
In effect from
Apr 13, 2006, 4:27 AM MDT
Expired
Apr 13, 2006, 8:00 PM MDT
In force
16 hr
Issued by
NWS North Platte, NE
All 26 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.8 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2006-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2006-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1945 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KLBF 122050
RFWLBF

RED FLAG WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
350 PM CDT WED APR 12 2006

...NEAR RECORD BREAKING TEMPERATURES WILL ALLOW FOR EXTREME FIRE
WEATHER CONDITIONS ON THURSDAY...

.AN UPPER LEVEL RIDGE BUILDING OVER THE REGION WILL ALLOW FOR VERY
WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES THURSDAY AFTERNOON.
WEST WIND GUSTS OF AROUND 25 MPH WILL INCREASE THE FIRE WEATHER
DANGER.

NEZ204-206-210-219-130500-
/O.NEW.KLBF.FW.W.0001.060413T1900Z-060414T0200Z/
EASTERN PANHANDLE/CRESCENT LAKE NWR-
SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/
SAMUEL R MCKELVIE NATIONAL FOREST-FRENCHMAN BASIN-LOESS PLAINS-
350 PM CDT WED APR 12 2006 /250 PM MDT WED APR 12 2006/

...RED FLAG WARNING IN EFFECT FROM 2 PM CDT /1 PM MDT/ TO 9 PM
CDT /8 PM MDT/ THURSDAY FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM CDT /1 PM MDT/ TO
9 PM CDT /8 PM MDT/ THURSDAY. 

TEMPERATURES IN THE 80S IN COMBINATION WITH LOW DEW POINTS WILL
RESULT IN RELATIVE HUMIDITY VALUES BELOW 15 PERCENT ON THURSDAY.
IN ADDITION...FAVORABLE FUELS AND WIND GUSTS OF AROUND 25 MPH WILL
RESULT IN CRITICAL FIRE WEATHER CONDITIONS.

RED FLAG CONDITIONS MAY BE POSSIBLE AGAIN ON FRIDAY
AFTERNOON...MAINLY ALONG AND WEST OF HIGHWAY 61.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NEZ208-209-130500-
/O.NEW.KLBF.FW.A.0001.060413T1900Z-060414T0200Z/
NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN-
350 PM CDT WED APR 12 2006 /250 PM MDT WED APR 12 2006/

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. 

RELATIVE HUMIDITIES OF 20 PERCENT OR LOWER ARE POSSIBLE THURSDAY
AFTERNOON. THESE LOW VALUES WILL BE DEPENDENT ON THE POSITION OF
THE DRY LINE...WHICH IS EXPECTED TO RESIDE CLOSE TO THE REGION.
SHOULD RELATIVE HUMIDITIES FALL BETWEEN 15 AND 20 PERCENT...CRITICAL
FIRE WEATHER CONDITIONS WILL EXIST.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

14
3 follow-up statements
000 
WWUS83 KLBF 130445
RFWLBF

RED FLAG WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1145 PM CDT WED APR 12 2006

...NEAR RECORD BREAKING TEMPERATURES WILL ALLOW FOR EXTREME FIRE
WEATHER CONDITIONS ON THURSDAY...

.LOW PRESSURE ACROSS THE DAKOTAS WILL DRAW WARM DRY AIR ACROSS
PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA THURSDAY. HUMIDITY
WILL FALL BELOW 20 PERCENT IN THE AFTERNOON. WEST WIND GUSTS OF AROUND 25
MPH WILL INCREASE THE FIRE WEATHER DANGER AND PRODUCE DANGEROUS
CONDITIONS FOR WILDFIRES.

NEZ204-206-210-219-131245-
/O.CON.KLBF.FW.W.0001.060413T1900Z-060414T0200Z/
EASTERN PANHANDLE/CRESCENT LAKE NWR-
SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/
SAMUEL R MCKELVIE NATIONAL FOREST-FRENCHMAN BASIN-LOESS PLAINS-
1145 PM CDT WED APR 12 2006 /1045 PM MDT WED APR 12 2006/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM CDT /1 PM MDT/ TO
9 PM CDT /8 PM MDT/ THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM CDT /1 PM MDT/ TO
9 PM CDT /8 PM MDT/ THURSDAY. 

TEMPERATURES IN THE 80S IN COMBINATION WITH LOW DEW POINTS WILL
RESULT IN RELATIVE HUMIDITY VALUES BELOW 15 PERCENT ON THURSDAY.
IN ADDITION...FAVORABLE FUELS AND WIND GUSTS OF AROUND 25 MPH
WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS.

RED FLAG CONDITIONS MAY BE POSSIBLE AGAIN ON FRIDAY AFTERNOON...
MAINLY ALONG AND WEST OF HIGHWAY 61.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NEZ208-209-131245-
/O.CON.KLBF.FW.A.0001.060413T1900Z-060414T0200Z/
NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN-
1145 PM CDT WED APR 12 2006 /1045 PM MDT WED APR 12 2006/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. 

RELATIVE HUMIDITIES OF 20 PERCENT OR LOWER ARE POSSIBLE THURSDAY
AFTERNOON. THESE LOW VALUES WILL BE DEPENDENT ON THE POSITION OF
THE DRY LINE...WHICH IS EXPECTED TO RESIDE CLOSE TO THE REGION.
SHOULD RELATIVE HUMIDITIES FALL BETWEEN 15 AND 20 PERCENT...
CRITICAL FIRE WEATHER CONDITIONS WILL EXIST.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
CDC
000 
WWUS83 KLBF 131027
RFWLBF

RED FLAG WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
527 AM CDT THU APR 13 2006

...NEAR RECORD BREAKING TEMPERATURES WILL ALLOW FOR EXTREME FIRE
WEATHER CONDITIONS TODAY...

.LOW PRESSURE ACROSS THE DAKOTAS WILL CREATE A DOWNSLOPING WARM
DRY AIR ACROSS WESTERN AND NORTH CENTRAL NEBRASKA TODAY. LOWEST
RELATIVE HUMIDITIES WILL RANGE FROM 12 TO 20 PERCENT THIS
AFTERNOON AND EARLY THIS EVENING. WESTERLY WINDS GUSTING TO 25 MPH
AT TIMES WILL INCREASE THE FIRE WEATHER DANGER AND PRODUCE
DANGEROUS CONDITIONS FOR WILDFIRES.

NEZ208-209-131830-
/O.UPG.KLBF.FW.A.0001.060413T1900Z-060414T0200Z/
/O.EXB.KLBF.FW.W.0001.060413T1800Z-060414T0200Z/
NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN-
527 AM CDT THU APR 13 2006 /427 AM MDT THU APR 13 2006/

...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT. 

TEMPERATURES IN THE MID AND UPPER 80S IN COMBINATION WITH LOW DEW
POINTS WILL RESULT IN RELATIVE HUMIDITY VALUES BELOW 15 PERCENT.
IN ADDITION... FAVORABLE FUELS AND WIND GUSTS TO 25 MPH WILL
RESULT IN CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NEZ204-206-210-219-131830-
/O.EXT.KLBF.FW.W.0001.060413T1800Z-060414T0200Z/
EASTERN PANHANDLE/CRESCENT LAKE NWR-
SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/
SAMUEL R MCKELVIE NATIONAL FOREST-FRENCHMAN BASIN-LOESS PLAINS-
527 AM CDT THU APR 13 2006 /427 AM MDT THU APR 13 2006/

...RED FLAG WARNING NOW IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM CDT /NOON MDT/
THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING. 

TEMPERATURES IN THE MID AND UPPER 80S IN COMBINATION WITH LOW DEW
POINTS WILL RESULT IN RELATIVE HUMIDITY VALUES BELOW 15 PERCENT ON
THURSDAY. IN ADDITION...FAVORABLE FUELS AND WIND GUSTS OF AROUND
25 MPH WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

KAR
000 
WWUS83 KLBF 132025
RFWLBF

RED FLAG WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
325 PM CDT THU APR 13 2006

...RED FLAG CONDITIONS TO CONTINUE THIS AFTERNOON...

.RELATIVE HUMIDITIES ACROSS THE REGION WILL CONTINUE TO RANGE FROM
9 TO 16 PERCENT. WIND GUSTS AROUND 25 MPH WILL ALSO LINGER INTO THE
EARLY EVENING AS WELL...ESPECIALLY ACROSS THE SANDHILLS AND
EASTERN PANHANDLE.

NEZ204-206-208>210-219-140200-
/O.CON.KLBF.FW.W.0001.000000T0000Z-060414T0200Z/
EASTERN PANHANDLE/CRESCENT LAKE NWR-
SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/
SAMUEL R MCKELVIE NATIONAL FOREST-
NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN-
FRENCHMAN BASIN-LOESS PLAINS-
325 PM CDT THU APR 13 2006 /225 PM MDT THU APR 13 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING. 

RED FLAG CONDITIONS WILL PERSIST INTO THE EARLY EVENING HOURS.
RELATIVE HUMIDITIES RANGING FROM 9 TO 16 PERCENT ALONG WITH WEST
WIND GUSTS OF AROUND 25 MPH CAN BE EXPECTED...ESPECIALLY ACROSS
THE NEBRASKA SANDHILLS AND THE EASTERN PANHANDLE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

14

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Apr 12, 2:08 PM MDT, 42 minutes earlier.

Area forecast discussion, Apr 12, 2:08 PM MDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
308 PM CDT WED APR 12 2006

...FORECAST CHALLENGE IS TEMPERATURES IN THE NEAR TERM...AND
PRECIPITATION CHANCES FOR SATURDAY...MONDAY NIGHT AND TUESDAY...

.DISCUSSION...

.NEAR PERIODS (TONIGHT THROUGH FRIDAY)...AFTER TEMPS THE NEXT COUPLE
OF DAYS...FORECAST FOCUS SHIFTS TO THUNDERSTORMS LATE FRIDAY NIGHT
AND SATURDAY.

FOR THE NEXT 48 HOURS...RECORD TO NEAR RECORD HIGHS ARE EXPECTED
TOMORROW...AS A H85 THERMAL RIDGE BUILDS INTO THE CWA TOMORROW
AFTERNOON. MIXING H85 TEMPS TO THE SURFACE WOULD YIELD MID 80S FOR
LBF...BUT MODEL SOUNDINGS ARE INDICATING MIXING WELL ABOVE THAT
LEVEL. WILL GO WITH THE UPPER 80S FOR LBF PER FCST
SOUNDINGS...THOUGH FWC GUIDANCE FOR LBF IS INDICATING 91 AT THIS
JUNCTURE. FWC GUIDANCE IS 88 FOR VTN. RECORDS FOR LBF AND VTN ARE 86
AND 89 DEGREES RESPECTIVELY. TEMPS FOR FRIDAY WILL BE A TAD LOWER
COMPARED TO THURSDAYS WITH SRLY WINDS EXPECTED. THE NAM TRIES TO
BACK A WEAK FRONT INTO ERN SD DURING THE AFTERNOON...AND IT NEVER
HAS ENOUGH OF A SW PUSH TO EFFECT THE NORTHEAST.

THE RIDGE WILL BEGIN TO BREAK DOWN FRIDAY EVENING AS A STRONG UPPR
WAVE LIFTS NEWD FROM SRN NEVADA. MID TO UPPER LEVEL INSTABILITY WILL
ARRIVE LATE EVENING WEST...THEN EAST OVERNIGHT. LACK OF LOW LEVEL
MOISTURE STILL A MAJOR CONCERN...SO COVERAGE OF TSRAS...SHOULD BE
ISOLATED IN NATURE. AM EXPECTING INCREASED COVERAGE IN PRECIPITATION
FOR SATURDAY IN THE EAST...AS THE MAIN UPPER WAVE EJECTS EWD ACROSS
NEBRASKA ON SATURDAY. GIVEN THE TIMING OF THE WAVE BEING IN THE
EARLY MORNING HOURS...AND WITH THE DEEPEST LOW LEVEL MOISTURE BEING
ACROSS THE FAR EASTERN ZONES...THE BULK OF THE FORECAST AREA SHOULD
BE SPARED THE THREAT OF SEVERE THUNDERSTORMS. THE FAR NORTHEASTERN 4
COUNTIES WILL NEED TO BE MONITORED CLOSELY FOR SEVERE WEATHER
SATURDAY. HAVE CONTINUED CHANCE POPS IN THE FAR NORTHEAST...WITH
ONLY SLIGHT CHANCES FURTHER SOUTH AND WEST.

.LONG PERIODS (SUNDAY THROUGH WEDNESDAY)...MAIN CHALLENGE IS
TEMPERATURES...FOLLOWED BY PRECIP CHANCES ON MONDAY NIGHT AND
TUESDAY ACCOMPANYING A COLD FRONT. H5 TROF AND ASSOCIATED
PRECIPITATION WILL LIFT QUICKLY INTO UPPER MISSISSIPPI VALLEY EARLY
SUNDAY PLACING WESTERN AND NORTH CENTRAL NEBRASKA IN A DECENT AREA
OF SUBSIDENCE. TEMPERATURES WILL RECOVER QUICKLY ON SUNDAY AS A H5
THERMAL RIDGE BUILDS INTO THE HIGH PLAINS. THERMAL RIDGING CONTINUES
FOR MONDAY...AND GENERALLY GAVE A 5 TO 10 DEGREE BOOST IN HIGH TEMPS
OVER GUIDANCE AND HPC NUMBERS. AM EXPECTING GOOD MIXING AND SOME
COMPRESSIONAL WARMING IN ADVANCE OF AN EXPECTED COLD FRONT. ON
MONDAY NIGHT INTO TUESDAY...AN UPPER LEVEL TROF OF LOW PRESSURE WILL
MOVE ACROS THE NRN TIER OF STATES...DRIVING A COLD FRONT INTO
WESTERN AND NORTH CENTRAL NEBRASKA FOR TUESDAY. GIVEN THE EARLY
FRONTAL TIMING AND TONGUE OF H85 MOISTURE BEING EAST OF CWA...LEFT
THE BULK OF THE CWA DRY FOR NOW. WILL CONTINUE LOW POPS IN THE NRN
ZONES HOWEVER...BASED ON LOCATION IN PROXIMITY TO THE UPPR TROF.
NEAR NORMAL TEMPERATURES ARE EXPECTED FOR WEDNESDAY AS A STRONG UPPR LEVEL
LOW DEVELOPS OVER THE GREAT LAKES. THIS FEATURE WILL DRIVE A
REINFORCING...BACK DOOR...SHOT OF COOL AIR INTO THE CWA FOR
WEDNESDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE

CLB
Hazardous weather outlook, Apr 12, 2:50 AM MDT, 12 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
350 AM CDT WED APR 12 2006

NEZ004>010-022>029-035>038-056>059-069>071-094-131100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
350 AM CDT WED APR 12 2006 /250 AM MDT WED APR 12 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A POTENT LOW PRESSURE SYSTEM IS EXPECTED TO MOVE INTO THE AREA
SATURDAY. IF THIS SYSTEM DEVELOPS AS IS CURRENTLY
PROJECTED...THUNDERSTORMS WILL BE POSSIBLE SATURDAY AND SATURDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

KAR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 2:50 PM MDTFire Weather WatchLBFBoyd, Brown, Cherry, Custer, Garfield, Holt and 4 more14 hr

Nearby

Red Flag Warnings in Nebraska, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.